Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
The local Donaldson–Thomas theory of curves

A Okounkov and R Pandharipande

Geometry & Topology 14 (2010) 1503–1567
Abstract

The local Donaldson–Thomas theory of curves is solved by localization and degeneration methods. The results complete a triangle of equivalences relating Gromov–Witten theory, Donaldson–Thomas theory, and the quantum cohomology of the Hilbert scheme of points of the plane.

Dedicated to the memory of Raoul Bott

Keywords
Gromov–Witten, Donaldson–Thomas, Hilbert scheme
Mathematical Subject Classification 2000
Primary: 14N10
References
Publication
Received: 22 January 2010
Accepted: 2 May 2010
Published: 18 June 2010
Proposed: Jim Bryan
Seconded: Lothar Goettsche, Richard Thomas
Authors
A Okounkov
Department of Mathematics
Princeton University
Princeton NJ 08544
USA
R Pandharipande
Department of Mathematics
Princeton University
Princeton NJ 08544
USA